RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 6, Pages 899–910 (Mi mz6389)  

Exact bounds of denumerable collections of degrees of difficulty

E. Z. Dyment


Full text: PDF file (896 kB)

English version:
Mathematical Notes, 1980, 28:6, 904–909

Bibliographic databases:

UDC: 511
Received: 20.01.1978

Citation: E. Z. Dyment, “Exact bounds of denumerable collections of degrees of difficulty”, Mat. Zametki, 28:6 (1980), 899–910; Math. Notes, 28:6 (1980), 904–909

Citation in format AMSBIB
\Bibitem{Dym80}
\by E.~Z.~Dyment
\paper Exact bounds of denumerable collections of degrees of difficulty
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 6
\pages 899--910
\mathnet{http://mi.mathnet.ru/mz6389}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603223}
\zmath{https://zbmath.org/?q=an:0498.03036}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 6
\pages 904--909
\crossref{https://doi.org/10.1007/BF01709153}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100023}


Linking options:
  • http://mi.mathnet.ru/eng/mz6389
  • http://mi.mathnet.ru/eng/mz/v28/i6/p899

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:114
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020